# SDR IPXA1B66720

- Difficulty date: April 11, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft time: 70,234 hours, 12,978 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 65B05000611
- Condition: Cracked
- Location: L5 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, M/D L5 DOOR FWD CUTOUT REVEAL PNL CRACK.  M/D L5 DOOR FWD CUTOUT REVEAL PANEL DOUBLER & LWR REVEAL PANEL BETWEEN LT STA 2231 AND STR 21L-22L AREA REPAIRED IAW HX RS R-53-00-37051, REV A AND EO B747-5310-42737-A. THIS REPAIR IS A CATEGORY B REPAIR WITH REPETITIVE INSP THRESHOLD 15978 TOTAL FLT CYCLES.  REPEAT INTERVAL 23000 FLT CYCLES.
